# SDR 2003FA0001216

- Difficulty date: September 23, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N7150E
- Make and model: Cessna 182B
- Aircraft serial: 52150
- Engine: Cont O470L
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: CAM539568
- Condition: Worn
- Location: Starter Adapter
- Part time: 18 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEETH TOO SHALLOW, TOOTH DEPTH WAS 0.152, NORMAL .0.180 TO 0.185.
